Translator Disclaimer
June 2017 Symmetric q-Bernoulli numbers and polynomials
Hédi Elmonser
Funct. Approx. Comment. Math. 56(2): 181-193 (June 2017). DOI: 10.7169/facm/1603

Abstract

In this work we are interested by giving a new $q$-analogue of Bernoulli numbers and polynomials which are symmetric under the interchange $q\leftrightarrow q^{-1}$ and deduce some important relations of them. Also, we deduce a $q$-analogue of the Euler-Maclaurin formulas.

Citation

Download Citation

Hédi Elmonser. "Symmetric q-Bernoulli numbers and polynomials." Funct. Approx. Comment. Math. 56 (2) 181 - 193, June 2017. https://doi.org/10.7169/facm/1603

Information

Published: June 2017
First available in Project Euclid: 27 January 2017

zbMATH: 06864153
MathSciNet: MR3660958
Digital Object Identifier: 10.7169/facm/1603

Subjects:
Primary: 33D05

Keywords: q-Bernoulli, Symmetric

Rights: Copyright © 2017 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 2 • June 2017
Back to Top